# SDR SWAA2015033037938

- Difficulty date: March 23, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 35,615 hours, 20,769 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FIXED TE PANEL, CTR RIB, FWD FLANGE CRACKED.  R & R PANEL IAW SRM.
